MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Model Number |
3541751 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
01/01/2020
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a (b)(6) african american female who underwent an unspecified breast reconstruction surgery with a mentor memorygel, 350cc on the left side, and 175cc o the right side, silicone breast implant experienced right-sided rupture, headaches, joint pain, breast pain, hair loss, hormone imbalance, and brain fog.The mammograms and ultrasound examinations were negative.The patient stated that radiologist stated leakage (right axillary linden) present in the ultrasound.As a result patient underwent bilateral removal without replacement on (b)(6) 2022.This report relates to the right prosthesis.
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: generalized illnesses, rupture.Manufacturer¿s reference number: (b)(4).